2006 International Conference in honor of Jacqueline Fleckinger. Electron. J. Diff. Eqns., Conference 16 (2007), pp. 59-80

Existence of solutions for elliptic systems involving operators in divergence form

Laure Cardoulis

In this paper, we obtain some results about the existence of solutions to the system
 -\sum_{k,j=1}^{N} \frac{\partial}{\partial x_k}\big(\rho_{kj,i} \frac{\partial
  u_i}{ \partial x_j}\big)
 +q_iu_i = \mu_i m_iu_i+g_i(x,u_1,\dots,u_n),
for $i=1,\dots,n $ defined in $\mathbb{R}^N$.

Published May 15, 2007.
Math Subject Classifications: 35J10.
Key Words: Elliptic systems; sub and super solutions; bifurcation method.

Show me the PDF file (348K), TEX file, and other files for this article.

Laure Cardoulis
CeReMath/UMR MIP, University of Toulouse 1
21 allée de Brienne
31000 Toulouse, France
email: laure.cardoulis@univ-tlse1.fr

Return to the table of contents for this conference.
Return to the EJDE web page